Alert archive / Nevada / Red Flag Warnings in 2022
Red Flag Warning 9, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at May 9, 2022, 1:14 AM MST for Mohave County, Arizona; Clark County, Lincoln County, Nye County, Nevada. It took effect at May 9, 2022, 12:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 9, 2022, 1:14 AM MST (08:14 UTC)
- In effect from
- May 9, 2022, 12:00 PM MST
- Expired
- May 9, 2022, 8:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Clark County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 134 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 8.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4389 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
051 WWUS85 KVEF 090814 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 114 AM PDT Mon May 9 2022 AZZ101-102-NVZ463>466-092015- /O.NEW.KVEF.FW.W.0009.220509T1900Z-220510T0300Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau-Sheep Range-Spring Mountains- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 114 AM PDT Mon May 9 2022 /114 AM MST Mon May 9 2022/ ...RED FLAG WARNING IN EFFECT FROM NOON PDT /NOON MST/ TODAY TO 8 PM PDT /8 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR MOHAVE AND CLARK COUNTIES... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from noon today to 8 PM this evening. * AFFECTED AREA...In Arizona...Fire weather zones 101 and 102.In Nevada...Fire weather zones 463, 464, 465, and 466. * TIMING...This afternoon through the evening. * WIND...Southwest winds 20 to 25 mph with gusts to 40 mph. * HUMIDITY...Afternoon humidity levels of 5 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
2 follow-up statements
332 WWUS85 KVEF 091934 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 1234 PM PDT Mon May 9 2022 AZZ101-102-NVZ463>466-100300- /O.CON.KVEF.FW.W.0009.000000T0000Z-220510T0300Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau-Sheep Range-Spring Mountains- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 1234 PM PDT Mon May 9 2022 /1234 PM MST Mon May 9 2022/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR MOHAVE AND CLARK COUNTIES... * AFFECTED AREA...In Arizona...Fire weather zones 101 and 102.In Nevada...Fire weather zones 463, 464, 465, and 466. * TIMING...Through the evening. * WIND...Southwest winds 20 to 25 mph with gusts to 40 mph. * HUMIDITY...Afternoon humidity levels of 5 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
226 WWUS85 KVEF 100232 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 732 PM PDT Mon May 9 2022 AZZ101-102-NVZ463>466-100345- /O.EXP.KVEF.FW.W.0009.000000T0000Z-220510T0300Z/ Lake Mead NRA/Colorado River-AZ side- Northwest Deserts/Northwest Plateau-Sheep Range-Spring Mountains- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 732 PM PDT Mon May 9 2022 /732 PM MST Mon May 9 2022/ ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR MOHAVE AND CLARK COUNTIES... Conditions were slowly improving this evening as winds decreased at the lower elevations and humidity increased at the higher elevations. The Red Flag Warning will be allowed to expire. $$ Morgan weather.gov/lasvegas
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at May 8, 11:43 AM MST, 13 hours 31 minutes earlier.
Area forecast discussion, May 8, 11:43 AM MST, 13 hours 31 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1143 AM PDT Sun May 8 2022 .SYNOPSIS....Widespread strong winds will diminish tonight. Additional weather systems will continue to move through the Great Basin through midweek, with temperatures trending cooler and blustery weather persisting. A warming trend will commence for the second half of the week with winds easing as high pressure gradually rebuilds across the region. && .SHORT TERM...Tonight through Monday. Strong winds will continue to impact the region through the evening and early overnight hours across the region as an upper level trough digs south. The strongest winds should be centered around 00Z as a strong vorticity lobe advects into the southern Great Basin. Areas of concern through the evening for wind impacts: [LAS VEGAS/SPRING MTS/SOUTHERN NV]: Models continue to show the strongest west winds pushing through the valley around 00Z, though there continues to be discrepancy in the model wind speed forecasts and how far west the stronger winds will spread. Hi-res local model cross-sections are a bit more favorable for downslope winds compared to previous runs with west winds pushing through at least Red Rock and Summerlin around 3-6 PM. The 15-min HRRR brings the strongest wind gusts through Harry Reid Airport around the same time. NBM probabilities for wind gusts over 60 MPH have come up for all areas west of the I-15, but remain low for the east portion of the valley. Given this meterologist's past experience in forecasting west wind events in Las Vegas, I have moderately high confidence that strong winds that mimic waves that will move across the entire valley at times this afternoon and evening, with gusts coming up quickly followed by a lull before another jump in wind gusts (and rinse/repeat through the evening hours). This wave pattern is noted on a few wind model fields. Mentioning all this just because even if all portions of Las Vegas don't hit 60 MPH, the nature eof the winds could drive impacts and people should be prepared for sudden gusty winds and strong crosswinds, especially on north-south roadways in and around the valley. The Spring Mountains and Red Rock will see strong winds through the evening. Gusts up to 60MPH may cause downed trees and power outages, and more importantly dry conditions would mean any fire starts would quickly spread. Further south, gusty winds across I-15 and US-95 are likely this afternoon with dust concerns as winds push through the dry lake beds in southern Nevada. Lake Mead will see west winds gusting 40-50MPH this afternoon and thus dangerous waves are likely and any light or small boats on the lake shores could easily be pushed into the lake as winds come up. [OWENS VALLEY]: Continued high confidence for sudden wind gusts across the highway and difficult travel through 7-9PM. Best downslope potential is after 21Z through 02Z. [DEATH VALLEY]: Some of the wind models bring a push of north winds through Death Valley after 21Z. While the wind speed forecast has not changed with this wind push, if these winds come through suddenly it may result in additional impacts due to dust in Death Valley and areas southwest of them this afternoon after 3PM. [MOHAVE NORTH OF I-40]: This is the area where winds and impacts may outperform as models continue to have a wide spread on peak winds and how long they will last. Currently thinking that any strong winds will be short lived, and a Wind Advisory communicated well the risk with these winds, but low confidence in those details. In addition, if sudden winds or stronger winds develop, dust will likely impact areas north and west of Kingman. The best chance for 60 MPH or greater gusts will be through the Arizona Strip in the Mt Trumbull and northern Hualapai Nation region. Winds will diminish tonight. No changes were made to the wind headlines and for the most part they look to be in good shape. San Bernardino may drop below High Wind Warning criteria later this evening but wind impacts will continue through the night and potentially even Monday morning. Winds on Monday will be breezy again as the upper level trough that brought winds today continues to meander through the region, but the pressure gradient is expected to slack somewhat overnight and thus winds will be lower tomorrow compared to today. The best chance for wind impacts will be in the West Mojave Desert, southern Inyo County, and southwest Nevada. A wind advisory may be needed for Monday in these areas. In addition to the wind advisory, critical fire conditions are possible on Monday in portions of the region as it will continue to be dry, though winds will be marginal for another Red Flag Warning. Will hold off adding more headlines at this time and will let that decision fall to later shifts as impacts on Monday should be minor and we should first see how today's wind event pans out. Temperatures will continue their downward trend on Monday, with high temperatures 5-10 degrees colder on Monday compared to today. .LONG TERM...Tuesday through Saturday. Model solution clusters show very good agreement that the trough which plagues our region with wind through the short term will still be in place along the West Coast Tuesday, leading to still more southwest winds and below normal temperatures areawide. Wind Advisories cannot be ruled out. Wednesday looks similar, with unseasonably cool temperatures and gusty winds, possibly reaching advisory levels, as the trough tracks slowly east. A solid majority of model solutions then show the trough minoring out and lifting away, leading to rising heights Thursday through Saturday, which would drive temperatures back above normal, but more importantly, provide a respite from the relentless springtime winds. There have been a few events already this spring in which long range models de-emphasized low pressure heading toward the West Coast, only for future model runs to finally catch on to a deeper, cooler, and windier solution which ended up verifying. So, while the good model agreement noted above justifies optimism, it is not a guarantee. && .FIRE WEATHER...Strong southwest winds will continue through this evening, with wind gusts of 40-60 mph expected across much of the region. These winds will be combined with low humidity and dry fuels resulting in widespread critical fire weather conditions. Winds will ease late tonight but resume each afternoon through at least Wednesday, though they will not be as strong as today's winds. Near- critical fire weather conditions possible each day through midweek before lighter winds return for the second half of next week. Cool temperatures are expected through Wednesday before temperatures quickly warm the second half of the week. && .AVIATION...For Harry Reid...Significant wind event still expected today across the Las Vegas Valley impacting the Harry Reid terminal. Initially southerly wind gusts will shift to the southwest early in the afternoon and increase in gust potential...as high as 50 kts by the middle of the afternoon. Airport Weather Warnings will be likely if these gusts indeed come to fruition this afternoon. Additionally, BLDU could reduce visibility to MVFR conditions during peak winds. These winds should begin to subside just before sunset and gradually decrease through the evening and overnight hours. A shift to northwest winds is expected early tomorrow morning, but confidence is low in direction as winds will be light. For the rest of southern Nevada, northwest Arizona and southeast California...Significant wind impacts are expected over the next 12 hours for much of the region, resulting in poor flying conditions for all regional terminals. KDAG will maintain westerly winds throughout but likely will experience lowered visibility due to BLDU and gusts over 50 kts this afternoon. KBIH will continue to see strong downslope and potential low level shear/rotor issues resulting in significant turbulence in addition to strong surface winds. KIFP/KEED should be more minor regarding winds but will still remain gusty over 30 kts. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && SHORT TERM/FIRE...Nickerson LONG TERM...Morgan AVIATION...TB3 For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, May 9, 12:39 AM MST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1239 AM PDT MON MAY 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM NON-TSTM WND GST 15 NNW AMARGOSA VALLEY 36.85N 116.47W
05/08/2022 M78 MPH NYE NV MESONET
YUCCA MOUNTAIN ARL SORD SITE GUSTED ABOVE 58
MPH FROM 1715 TO 2130. PEAK GUST 78 MPH AT
1800.
0656 PM NON-TSTM WND GST 1 ENE MOUNTAINS EDGE 36.01N 115.27W
05/08/2022 M65 MPH CLARK NV MESONET
SITE NEAR MOUNTAINS EDGE IN LAS VEGAS GUSTED
TO 65 MPH AT 1856. DATA COURTESY OF EARTH
NETWORKS.
0745 PM NON-TSTM WND GST 1 S HENDERSON 36.03N 114.98W
05/08/2022 M63 MPH CLARK NV MESONET
SITE NEAR THE WATER STREET DISTRICT IN
HENDERSON GUSTED TO 63 MPH AT 1945. DATA
COURTESY OF EARTH NETWORKS.
0651 PM NON-TSTM WND GST 30 SSW TRONA 35.37N 117.57W
05/08/2022 M65 MPH SAN BERNARDINO CA MESONET
RED MOUNTAIN RAWS SITE GUSTED OVER 58 MPH
FROM 1851 TO 2051. PEAK GUST 65 MPH AT 1851.
0842 PM NON-TSTM WND GST 5 NW INDEPENDENCE 36.84N 118.27W
05/08/2022 M60 MPH INYO CA MESONET
OAK CREEK RAWS SITE GUSTED TO 60 MPH AT
2042.
0534 PM NON-TSTM WND GST 20 N MT. TRUMBULL 36.70N 113.21W
05/08/2022 M61 MPH MOHAVE AZ MESONET
HURRICANE RAWS SITE GUSTED OVER 58 MPH FROM
1734 TO 1854. PEAK GUST 61 MPH AT 1854.
&&
WOODS/VARIANLocal storm report, May 9, 12:47 AM MST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1247 AM PDT MON MAY 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM NON-TSTM WND GST 6 NE MT. CHARLESTON 36.32N 115.58W
05/08/2022 M73 MPH CLARK NV MESONET
UPDATES PREVIOUS NON-TSTM WND GST REPORT
FROM 6 NE MT. CHARLESTON. ANGEL PEAK
NV-ENERGY SITE GUSTED ABOVE 70 MPH FROM 1510
TO 2030. PEAK GUST 73 MPH AT 2020.
0334 PM NON-TSTM WND GST 1 ESE RED ROCK CANYON 36.14N 115.43W
05/08/2022 M75 MPH CLARK NV MESONET
UPDATES PREVIOUS NON-TSTM WND GST REPORT
FROM 1 ESE RED ROCK CANYON. THE RED ROCK
CANYON RAWS SITE GUSTED ABOVE 58 MPH FROM
1534 TO 2134. PEAK GUST 75 MPH AT 2034.
0126 PM NON-TSTM WND GST 19 S HAIWEE 35.87N 117.92W
05/08/2022 M69 MPH INYO CA MESONET
UPDATES PREVIOUS NON-TSTM WND GST REPORT
FROM 19 S HAIWEE. FIVE MILE RAWS SITE GUSTED
ABOVE 58 MPH FROM 1326 TO 2226. PEAK GUST 69
MPH AT 1426.
0133 PM NON-TSTM WND GST 24 SSE LITTLEFIELD 36.58N 113.73W
05/08/2022 M82 MPH MOHAVE AZ MESONET
UPDATES PREVIOUS NON-TSTM WND GST REPORT
FROM 24 SSE LITTLEFIELD. TWEEDS POINT RAWS
SITE GUSTED ABOVE 58 MPH FROM 1333 TO 2033.
PEAK GUST 82 MPH AT 1733.
&&
VARIANLocal storm report, May 9, 12:49 AM MST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1249 AM PDT MON MAY 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND GST 10 NW MERCURY 36.77N 116.10W
05/08/2022 M58 MPH NYE NV MESONET
AREA 27 ARL SORD SITE BEGAN GUSTING AT/OVER
58 MPH AT 230 PM.
0515 PM NON-TSTM WND GST 15 NNW AMARGOSA VALLEY 36.85N 116.47W
05/08/2022 M78 MPH NYE NV MESONET
YUCCA MOUNTAIN ARL SORD SITE GUSTED ABOVE 58
MPH FROM 1715 TO 2130. PEAK GUST 78 MPH AT
1800.
0318 PM DUST STORM 1 NNW GOLDFIELD 37.72N 117.24W
05/08/2022 ESMERALDA NV TRAINED SPOTTER
~1/4SM IN GOLDFIELD ON HWY 95. VISIBILITY
WAS LOWER FARTHER NORTH ON 95 TOWARDS
TONOPAH.
0109 PM DUST STORM 6 S RAILROAD PASS 35.88N 114.93W
05/08/2022 CLARK NV DEPT OF HIGHWAYS
NV DOT CLOSED A PORTION OF SOUTHBOUND US 95
NEAR THE DRY LAKE BED AND COOPER MOUNTAIN
SOLAR FACILITY IN BOULDER CITY, NV.
0205 PM DUST STORM 3 S SPRING VALLEY 36.07N 115.24W
05/08/2022 CLARK NV PUBLIC
REPORTED 1/2M VISIBILITY AT RAINBOW AND 215
INTERSECTION, LOOKING TO HIS WEST,
VISIBILITY WAS DOWN TO <100Y. UNABLE TO SEE
SPRING MOUNTAINS FROM HIS LOCATION AT THAT
INTERSECTION.
0310 PM NON-TSTM WND GST 6 NE MT. CHARLESTON 36.32N 115.58W
05/08/2022 M73 MPH CLARK NV MESONET
UPDATES PREVIOUS NON-TSTM WND GST REPORT
FROM 6 NE MT. CHARLESTON. ANGEL PEAK
NV-ENERGY SITE GUSTED ABOVE 70 MPH FROM 1510
TO 2030. PEAK GUST 73 MPH AT 2020.
0334 PM NON-TSTM WND GST 1 ESE RED ROCK CANYON 36.14N 115.43W
05/08/2022 M75 MPH CLARK NV MESONET
UPDATES PREVIOUS NON-TSTM WND GST REPORT
FROM 1 ESE RED ROCK CANYON. THE RED ROCK
CANYON RAWS SITE GUSTED ABOVE 58 MPH FROM
1534 TO 2134. PEAK GUST 75 MPH AT 2034.
0543 PM NON-TSTM WND GST 1 NNE HENDERSON 36.06N 114.97W
05/08/2022 M59 MPH CLARK NV MESONET
SITE IN EAST HENDERSON GUSTED ABOVE 58 MPH
AT 543 PM. DATA COURTESY OF EARTH NETWORKS.
0549 PM NON-TSTM WND GST 1 W SUMMERLIN 36.16N 115.35W
05/08/2022 M67 MPH CLARK NV MESONET
SITE IN WESTERN LAS VEGAS BEGAN GUSTING
ABOVE 58 MPH AT 549 PM. DATA COURTESY OF
EARTH NETWORKS.
0656 PM NON-TSTM WND GST 1 ENE MOUNTAINS EDGE 36.01N 115.27W
05/08/2022 M65 MPH CLARK NV MESONET
SITE NEAR MOUNTAINS EDGE IN LAS VEGAS GUSTED
TO 65 MPH AT 1856. DATA COURTESY OF EARTH
NETWORKS.
0745 PM NON-TSTM WND GST 1 S HENDERSON 36.03N 114.98W
05/08/2022 M63 MPH CLARK NV MESONET
SITE NEAR THE WATER STREET DISTRICT IN
HENDERSON GUSTED TO 63 MPH AT 1945. DATA
COURTESY OF EARTH NETWORKS.
1114 AM NON-TSTM WND GST 20 NNW LENWOOD 35.15N 117.18W
05/08/2022 M60 MPH SAN BERNARDINO CA MESONET
GUSTS OVER 58MPH BEGAN SOMETIME BETWEEN
10:14A & 11:14A.
0106 PM NON-TSTM WND GST 4 SSE YERMO 34.85N 116.79W
05/08/2022 M61 MPH SAN BERNARDINO CA PUBLIC
DAGGETT ASOS BEGAN GUSTING OVER 58 MPH AT
106 PM.
0651 PM NON-TSTM WND GST 30 SSW TRONA 35.37N 117.57W
05/08/2022 M65 MPH SAN BERNARDINO CA MESONET
RED MOUNTAIN RAWS SITE GUSTED OVER 58 MPH
FROM 1851 TO 2051. PEAK GUST 65 MPH AT 1851.
0126 PM NON-TSTM WND GST 19 S HAIWEE 35.87N 117.92W
05/08/2022 M69 MPH INYO CA MESONET
UPDATES PREVIOUS NON-TSTM WND GST REPORT
FROM 19 S HAIWEE. FIVE MILE RAWS SITE GUSTED
ABOVE 58 MPH FROM 1326 TO 2226. PEAK GUST 69
MPH AT 1426.
0330 PM NON-TSTM WND GST 13 SSE HAIWEE 35.96N 117.91W
05/08/2022 M61 MPH INYO CA MESONET
LAKE CANYON DRIVE SCE SITE GUSTED TO 61 MPH
AT 330 PM.
0530 PM NON-TSTM WND DMG 4 SSE OLANCHA 36.23N 117.98W
05/08/2022 INYO CA DEPT OF HIGHWAYS
MOTORHOME BLEW OVER ON HIGHWAY 395 AT
ROUGHLY 530 PM. OVERTURNED VEHICLE BLOCKING
ONE LANE.
0842 PM NON-TSTM WND GST 5 NW INDEPENDENCE 36.84N 118.27W
05/08/2022 M60 MPH INYO CA MESONET
OAK CREEK RAWS SITE GUSTED TO 60 MPH AT
2042.
0133 PM NON-TSTM WND GST 24 SSE LITTLEFIELD 36.58N 113.73W
05/08/2022 M82 MPH MOHAVE AZ MESONET
UPDATES PREVIOUS NON-TSTM WND GST REPORT
FROM 24 SSE LITTLEFIELD. TWEEDS POINT RAWS
SITE GUSTED ABOVE 58 MPH FROM 1333 TO 2033.
PEAK GUST 82 MPH AT 1733.
0314 PM NON-TSTM WND GST 5 E NEW KINGMAN-BUTLER 35.26N 113.93W
05/08/2022 M59 MPH MOHAVE AZ MESONET
THE KINGMAN, AZ ASOS SITE GUSTED ABOVE 58
MPH AT 314 PM.
0534 PM NON-TSTM WND GST 20 N MT. TRUMBULL 36.70N 113.21W
05/08/2022 M61 MPH MOHAVE AZ MESONET
HURRICANE RAWS SITE GUSTED OVER 58 MPH FROM
1734 TO 1854. PEAK GUST 61 MPH AT 1854.
&&Nearby
Red Flag Warnings in Nevada, 2022Red Flag Warnings in Arizona, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.